# SDR EVGR20101005

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: General aviation
- Aircraft: N497KQ
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000038
- Aircraft time: 20 hours
- Engine: Pwa PT6A34
- Engine time: 20 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 307105701
- Part serial: 000048
- Condition: Leaking
- Location: Fuel Sys
- Part time: 20 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EGVR) FUEL PUMP SEAL FAILED, WASHING OUT BLUE DYE FROM THE BEARING.  DYE WAS FOUND COMING OUT THE FUEL PUMP /FCU DRAIN LINE.
